# SDR ASOA2012102302395

- Difficulty date: October 1, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT FS 544 - 559+96.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.   DRILLED NEW SEAT TRACK AND COUNTER SUNK IAW SRM 51-40-11-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-11-00, AND AMM 53-01-11-400-802.
